Salah-eldin Mohammed | Mathematics | SIU

Home
Southern Illinois University

CONTACT

SIU.EDU

College of Science

Salah-eldin Mohammed

Emeritus

Mohammed profile photo
P: 618.453.6581
E: salah@ sfde.math.siu.edu
O: Neckers 371
Website

Professor and Distinguished Scholar; Ph.D., University of Warwick, England, 1976. Stochastic analysis, deterministic and stochastic hereditary dynamical systems, probabilistic analysis of PDEs, Malliavin calculus, stochastic numerics, stochastic PDEs.

Research Interests

I have worked in the following areas:

  • Deterministic Functional Differential Equations on Manifolds
  • Stochastic Systems with Memory
  • The Malliavin Calculus. Hypoellipticity
  • Finite-dimensional Stochastic Flows. The Stable Manifold Theorem
  • Stochastic Numerics and Finance
  • Infinite-dimensional Stochastic Dynamical Systems
  • Stochastic Partial Differential Equations

Selected Publications

  1. An Extension of Hörmander's Theorem for Infinitely Degenerate Second-Order Operators, with Denis Bell, Duke Mathematical Journal, Vol.78, No. 3, (1995), 453-475.
  2. Lyapunov Exponents of Linear and Stochastic Functional Differential Equations Driven by Semimartingales, Part I: The Multiplicative Ergodic Theory, with M. Scheutzow, Annals of Institute of Henri Poincaré, Probabilites and Statistiques Vol. 32, 1, (1996), 69-105.
  3. Lyapunov Exponents of Linear Stochastic Functional Differential Equations, Part II: Examples and Case Studies, With M. Scheutzow, (preprint 1995) The Annals of Probability , Vol. 25, No. 3, (1997), 1210-1240.
  4. Stochastic Differential Systems with Memory: Theory, Examples and Applications, Stochastic Analysis and Related Topics VI. The Geilo Workshop, 1996, ed. L. Decreusefond, Jon Gjerde, B. Øksendal, A.S. Üstünel, Progress in Probability, Birkhäuser (1998), 1-77.
  5. The Stable Manifold Theorem for Stochastic Differential Equations, with M. Scheutzow, The Annals of  Probability, Vol. 27, No. 2, (1999),  615-652.
  6. The Stable Manifold Theorem for Nonlinear Stochastic Systems with Memory I: Existence of the Semiflow, with M.K.R. Scheutzow, Journal of Functional Analysis, 205, (2003), 271-305 (communicated by L. Gross)
  7. The Stable Manifold Theorem for Nonlinear Stochastic Systems with Memory II: The Local Stable Manifold Theorem, with M.K.R. Scheutzow,  Journal of Functional Analysis, 206, (2004), 253-306 (communicated by L. Gross)
  8. The Stable Manifold Theorem for Semilinear Stochastic Evolution Equations and Stochastic Partial Differential Equations. Part 1: The Stochastic Semiflow ", Part 2: Existence of stable and unstable manifolds", with Tusheng Zhang and Huaizhong Zhao, Memoirs of the American Mathematical Society,  Volume 196,  2008; 105 pp; ISBN-10: 0-8218-4250-1